Suggest treatment for hypertension and weight loss
User rating for this question
I have been on and off blood pressure meds for years. Most don't work but have side effects. Current meds work but terrible side effects. Current meds Atenolol 50/ Chlorthalidone 25mg. Every time I take a diuretic I have bad joint aches and other med makes me feel run down to the point after work I go home and curl up tired and achy. I have tried dozens of different meds in different combos. I am over weight, 5'10' 300lb. Gained 30lbs on current meds. Yes I have sleep apnea and on CPAP set at 11. What options do I have, is there an alternative course I can take. Yes I have tried to loose weight, and I do use treadmill during lunch each work day.
Posted Sat, 22 Feb 2014 in General Health
Answered by Dr. Shafi Ullah Khan 2 hours later
Brief Answer: Nip the Evil (Obesity) in the bud Detailed Answer: Good day! Thank you for asking. I am Dr S Khan and i would like to help you with your multidimensional trouble with hypertension and weight measures on top.XXXXX hypertension is a disease which needs a compliance with medicines and constant touch with cardiologist. On and off taking will do more harm than good. As you are pre diabetic too i recommend ACE inhibitors like Capoten etc or AR Blockers like losartan etc. Consult with your cardiologist for medicines adjustment and start compliance with that. Now the evil for all troubles is weight. You are morbidly Obese with BMI of 43. Now that is a time bomb and needs urgent care. You need a very good weight loss facility duely approved by FDA , get to them and let them help you before it is too late. All your curent troubles of GERD, Prediabetes and Hypertension and sleep apnea will Poof away or at least manage away by just reducing the weight. Hope it helps. One stop solution to all your troubles is to reduce weight. From 43 to 25 is the goal of BMI you have to attain or these troubles will stay irrespective of what you do. Hope it help. Kindly close the discussion please and take some good care of yourself. Regards Khan